MAUDE Adverse Event Report: ARTHREX, INC. BURR, ROUND, 8 FLUTE 5.0MM X 13VM; BURR,SURGICAL

ARTHREX, INC. BURR, ROUND, 8 FLUTE 5.0MM X 13VM; BURR,SURGICAL
Model Number BURR, ROUND, 8 FLUTE 5.0MM X 13VM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation was not confirmed.Per the event description, it is concluded that the failure of the device can be related to an internal manufacturing process issue identified on the ncr-24360.However, without the return of the device, the complaint allegation cannot be confirmed.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-8500rbe burr broke off in the shaver handpiece while it was being used.It was working fine for a few minutes and then the surgeon felt ¿rattling¿ and it was noticed a shard had broken off.The burr was disposed of.Patient was not affected.

Brand Name
BURR, ROUND, 8 FLUTE 5.0MM X 13VM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19568987
Report Number1220246-2024-06182
Device Sequence Number12311318
Product Code GFF
UDI-Device Identifier00888867043879
UDI-Public00888867043879
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, ROUND, 8 FLUTE 5.0MM X 13VM
Device Catalogue NumberAR-8500RBE
Device Lot Number15045288
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown